JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • A UNIFORM SPACE OF FUZZY IMPLICATION ALGEBRAS
  • Roh, Eun-Hwan ; Yang, Xu ; Ting, Rong Zou ; Ke, Yun Qin ;
  • Communications of the Korean Mathematical Society, volume 17, issue 2, 2002, Pages 207~213
  • DOI : 10.4134/CKMS.2002.17.2.207
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • ON r-IDEALS IN INCLINE ALGEBRAS
  • Ahn, Sun-Shin ; Kim, Hee-Sik ;
  • Communications of the Korean Mathematical Society, volume 17, issue 2, 2002, Pages 229~235
  • DOI : 10.4134/CKMS.2002.17.2.229
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • COUNTABLY APPROXIMATING FRAMES
  • Lee, Seung-On ;
  • Communications of the Korean Mathematical Society, volume 17, issue 2, 2002, Pages 295~308
  • DOI : 10.4134/CKMS.2002.17.2.295
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • AN ASYMPTOTIC FORMULA FOR exp(x/1-x)
  • Song, Jun-Ho ; Lee, Chang-Woo ;
  • Communications of the Korean Mathematical Society, volume 17, issue 2, 2002, Pages 363~370
  • DOI : 10.4134/CKMS.2002.17.2.363
  • Abstract(view)
PDF Download(new window)